Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Acne, black spots. Using clindamycin gel, panderm. Acne treatment?

helo sir i am i m suffering from acnes and black marks . 3 months back i used erytop clindamycin gel that time my face was clear normaly. And my friend told that use panderm+ cream for rid acnes, black marks and to britness. So i using panderm+ since 25 days but this period more acnes pimples ocurd. . Plz help me how to get my original skin back . .
Asked On : Fri, 23 Nov 2012
Answers:  2 Views:  1307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Rajesh,
Self medication at times can be harmful! Using panderm plus cream for acne and marks was a big mistake on your part. It has aggravated your acne problem. So kindly stop using it. Now as your acne has flared, you might need a course of oral as well as topical anti acne medicines. Once your acne subsides with therapy, you can apply topical medicines specifically meant to reduce pigmentation. You can also take Glycolic or salicylic acid peels to reduce acne flares as well pigmentation spots. You need to consult a dermatologist to get your skin analysed for starting a proper treatment schedule. Take care
Answered: Fri, 23 Nov 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Thanks for writing in.

The condition you are suffering is acne vulgaris.
It occurs due to hormonal imbalance.

Panderm plus contains steroids and is very dangerous.Please do not apply it on face or you will have permanent damage.It can cause scarring on face .

You can use brevoxyl cream twice daily.

I encourage you to visit a qualified dermatologist for proper prescription medications.

hope this helps.


Dr Sudarshan
MD dermatologist
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor